# SDR SWAA2016102809151

- Difficulty date: October 7, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 56,801 hours, 33,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD LOWER FRAME CRACKED AT BS 727, WL 200.  REPAIRED FRAME PER EA.
